Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized inverses and Douglas equations


Authors: M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez
Journal: Proc. Amer. Math. Soc. 136 (2008), 3177-3183
MSC (2000): Primary 47A50, 15A09
Published electronically: May 1, 2008
MathSciNet review: 2407082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the general concept of reduced solution for a Douglas type equation and we parametrize these solutions using generalized inverses. On the other hand, we characterize different sorts of generalized inverses by means of solutions of Douglas type equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A50, 15A09

Retrieve articles in all journals with MSC (2000): 47A50, 15A09


Additional Information

M. Laura Arias
Affiliation: Instituto Argentino de Matematica, Saavedra 15, 1083 Buenos Aires, Argentina
Email: ml_arias@uolsinectis.com.ar

Gustavo Corach
Affiliation: Instituto Argentino de Matemática, Saavedra 15, 1083 Buenos Aires, Argentina
Email: gcorach@fi.uba.ar

M. Celeste Gonzalez
Affiliation: Instituto Argentino de Matemática, Saavedra 15, 1083 Buenos Aires, Argentina
Email: celegonzalez@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09298-8
PII: S 0002-9939(08)09298-8
Keywords: Douglas equation, generalized inverse, oblique projections
Received by editor(s): April 18, 2007
Received by editor(s) in revised form: July 13, 2007
Published electronically: May 1, 2008
Additional Notes: The authors were supported in part by UBACYT I030, CONICET PIP 5272
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.